# SDR CALA2025121812214

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 36,872 hours, 13,457 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 5827
- Condition: Faulted
- Location: Stab Trim
- Part time: 36,857 hours, 13,451 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM FAIL LIGHT ON SHORTLY AFTER ROTATION.  PERFORMED SPEED TRIM FAIL FAULT HISTORY CHECK ON CHANNEL A & B, BOTH CHANNELS REPORT FAILURE OF COL SW MODULE M1201.   REPLACED F.O'S COLUMN CUTOUT SWITCH(M1201)REF MM 27-41-51-400-801.  COLUMN CUTOUT SWITCHS TEST OPS NORMAL REF MM 27-41-00-710-801.  STAB TRIM SERVO MOTOR M1659 REF AMM 27-41-71-000-801,  IPC 27-41-71-01. REMOVED AND REPLACED STAB TRIM MOTOR REF AMM 27-41-71-400-801, PREFORMED OPS TEST UP TO STEP (8E) AMM 27-41-71-700-801, OPS CHECK GOOD AT THIS TIME, STAB TRIM AUTOPILOT TEST NEEDS TO BE ACCOMPLISHED.
